Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on complex contact manifolds


Author: Shoshichi Kobayashi
Journal: Proc. Amer. Math. Soc. 10 (1959), 164-167
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0111061-8
MathSciNet review: 0111061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0111061-8
Article copyright: © Copyright 1959 American Mathematical Society